Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Swelling in lips. Cured with T. Teczine. Swelling again in left side lips, eyes, forehead. Cause?

My lips started swelling almost a month ago. Only ne part of lips get swelling, I went to a doctor who gave me ‘ T. Teczine’, I dint get any swelling while taking the tablet. Yesterday morning I had the lips swollen again, today morning when I got up left side of my lips, my left eyes and left side forehead also had swelling. What might be the cause of this?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having some allergy, might be from internal or external allergen.
Try to find out the allergen.
Some food can give rise to this allergy.
See that have you changed lipstick, lip loz if you are using.
See that you are not having any worm infestation.
Meanwhile continue with antihistamine tablet as and when required.
Ok and bye.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor